Electron. J. Diff. Equ., Vol. 2015 (2015), No. 23, pp. 1-9.

Multiple solutions for perturbed p-Laplacian problems on R^N

Ying Li

We establish the existence of at least three solutions for a perturbed p-Laplacian problem on R^N. Our approach is based on variational methods.

Submitted July 24, 2014. Published January 27, 2015.
Math Subject Classifications: 35J20, 49J40, 58E30.
Key Words: Multiple solutions; perturbed p-Laplacian; critical point theory; boundary-value problem on R^N; variational methods.

Show me the PDF file (219 KB), TEX file, and other files for this article.

Ying Li
Department of Mathematics and System Science
College of Science, National University of Defense Technology
Changsha 410073, China
email: liying2014uci@gmail.com

Return to the EJDE web page